Volume 37, Issue 1
Convergence of an Embedded Exponential-Type Low-Regularity Integrators for the KdV Equation without Loss of Regularity

Yongsheng Li, Yifei WuFangyan Yao

Ann. Appl. Math., 37 (2021), pp. 1-21.

Published online: 2021-02

Preview Full PDF 112 211
Export citation
  • Abstract

In this paper, we study the convergence rate of  an Embedded exponential-type low-regularity integrator (ELRI) for  the  Korteweg-de Vries equation.  We develop some new harmonic analysis techniques  to handle the "stability" issue. In particular, we use a new stability estimate which allows us to avoid the use of the fractional Leibniz inequality,

image.png

and replace it by suitable  inequalities without loss of regularity.  Based on these techniques, we prove that the ELRI scheme proposed in [41] provides $\frac12$-order convergence accuracy  in $H^\gamma$ for any initial data belonging to $H^\gamma$ with $\gamma >\frac32$, which  does not require any additional derivative assumptions.


  • Keywords

The KdV equation, numerical solution, convergence analysis, error estimate, low regularity, fast Fourier transform.

  • AMS Subject Headings

65M12, 65M15, 35Q53

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

yshli@scut.edu.cn (Yongsheng Li)

yfy1357@126.com (Fangyan Yao)

  • BibTex
  • RIS
  • TXT
@Article{AAM-37-1, author = {Li , Yongsheng and Wu , Yifei and Yao , Fangyan}, title = {Convergence of an Embedded Exponential-Type Low-Regularity Integrators for the KdV Equation without Loss of Regularity}, journal = {Annals of Applied Mathematics}, year = {2021}, volume = {37}, number = {1}, pages = {1--21}, abstract = {

In this paper, we study the convergence rate of  an Embedded exponential-type low-regularity integrator (ELRI) for  the  Korteweg-de Vries equation.  We develop some new harmonic analysis techniques  to handle the "stability" issue. In particular, we use a new stability estimate which allows us to avoid the use of the fractional Leibniz inequality,

image.png

and replace it by suitable  inequalities without loss of regularity.  Based on these techniques, we prove that the ELRI scheme proposed in [41] provides $\frac12$-order convergence accuracy  in $H^\gamma$ for any initial data belonging to $H^\gamma$ with $\gamma >\frac32$, which  does not require any additional derivative assumptions.


}, issn = {}, doi = {https://doi.org/10.4208/aam.OA-2020-0001}, url = {http://global-sci.org/intro/article_detail/aam/18628.html} }
TY - JOUR T1 - Convergence of an Embedded Exponential-Type Low-Regularity Integrators for the KdV Equation without Loss of Regularity AU - Li , Yongsheng AU - Wu , Yifei AU - Yao , Fangyan JO - Annals of Applied Mathematics VL - 1 SP - 1 EP - 21 PY - 2021 DA - 2021/02 SN - 37 DO - http://doi.org/10.4208/aam.OA-2020-0001 UR - https://global-sci.org/intro/article_detail/aam/18628.html KW - The KdV equation, numerical solution, convergence analysis, error estimate, low regularity, fast Fourier transform. AB -

In this paper, we study the convergence rate of  an Embedded exponential-type low-regularity integrator (ELRI) for  the  Korteweg-de Vries equation.  We develop some new harmonic analysis techniques  to handle the "stability" issue. In particular, we use a new stability estimate which allows us to avoid the use of the fractional Leibniz inequality,

image.png

and replace it by suitable  inequalities without loss of regularity.  Based on these techniques, we prove that the ELRI scheme proposed in [41] provides $\frac12$-order convergence accuracy  in $H^\gamma$ for any initial data belonging to $H^\gamma$ with $\gamma >\frac32$, which  does not require any additional derivative assumptions.


Yongsheng Li, Yifei Wu & Fangyan Yao. (1970). Convergence of an Embedded Exponential-Type Low-Regularity Integrators for the KdV Equation without Loss of Regularity. Annals of Applied Mathematics. 37 (1). 1-21. doi:10.4208/aam.OA-2020-0001
Copy to clipboard
The citation has been copied to your clipboard